3 doctors weighed in:

Aspirin allergy question? Is that why my eare ring?

3 doctors weighed in
Dr. Steven Saunders
Internal Medicine
1 doctor agrees

In brief: Aspirin allergy

May result in rash and throat tongue swelling and respiratory distress.
Aspirin overdose or toxicity may result in ringing in ears.

In brief: Aspirin allergy

May result in rash and throat tongue swelling and respiratory distress.
Aspirin overdose or toxicity may result in ringing in ears.
Dr. Steven Saunders
Dr. Steven Saunders
Thank

In brief: Tinitus

Tinitus is a common side effect of Aspirin and not necessaily an allergy.
Check with an allergist to make sure.

In brief: Tinitus

Tinitus is a common side effect of Aspirin and not necessaily an allergy.
Check with an allergist to make sure.
Dr. Richard Williams
Dr. Richard Williams
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors